# SDR AT0100081

- Difficulty date: December 26, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT DORSAL FIN ATTACH ANGLE CRACKED.  REPLACED ATTACH ANGLE IAW EO 09-5350-29-E1645.
